# SDR ASOA2015100713909

- Difficulty date: October 7, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W AREA BATTERY RIB CRACKED.  RECEIVED AND COMPLIED WITH GREO 601R-57-51-0045 REV B.  REPAIRED BATTERY RIB ASSEMBLY IAW REO 601R-57-51-043, REV B.
